# SDR SWAA2016052552101

- Difficulty date: May 3, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB OUTER CHORD CRACKED BETWEEN BS 277 - 291.5, BETWEEN STRINGER 13R - 14R.  R & R CHORD IAW SRM & DWG.
